# SDR RAIA201408160001

- Difficulty date: August 16, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 26,830 hours, 21,116 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203157
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTION SYS WILL NOT TEST FROM GALLEY CONTROL PANEL.  MAINTENANCE INSPECTED AND REPLACED THE LAVATORY SMOKE DETECTOR SENSOR, OPS CHECKED GOOD.
